Alert archive / Georgia / Flash Flood Watches in 2018
Flash Flood Watch 8, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood watch at Nov 13, 2018, 2:20 PM EST for 90 counties in Georgia. It took effect at Nov 14, 2018, 4:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2018, 2:20 PM EST (19:20 UTC)
- In effect from
- Nov 14, 2018, 4:00 AM EST
- Expired
- Nov 15, 2018, 7:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
All 90 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 413 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282 WGUS62 KFFC 131920 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Peachtree City GA 220 PM EST Tue Nov 13 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-141100- /O.NEW.KFFC.FF.A.0008.181114T0900Z-181115T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Stewart-Webster-Sumter-Dooly-Crisp- Pulaski-Wilcox-Dodge- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Columbus, Warner Robins, Dublin, Lumpkin, Americus, and Cordele 220 PM EST Tue Nov 13 2018 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... The National Weather Service in Peachtree City has issued a * Flash Flood Watch for portions of central Georgia...east central Georgia...north central Georgia...northeast Georgia... northwest Georgia and west central Georgia...including the following areas...in central Georgia...Baldwin...Bibb... Bleckley...Butts...Crawford...Crisp...Dodge...Dooly... Houston...Jasper...Jones...Laurens...Monroe...Peach... Pulaski...Putnam...Twiggs...Wilcox and Wilkinson. In east central Georgia...Glascock...Greene...Hancock...Jefferson... Johnson...Taliaferro...Warren...Washington and Wilkes. In north central Georgia...Barrow...Cherokee...Clayton...Cobb... Dawson...DeKalb...Douglas...Fannin...Fayette...Forsyth... Gilmer...Gwinnett...Hall...Henry...Lumpkin...Morgan...Newton... North Fulton...Pickens...Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson... Madison...Oconee...Oglethorpe...Towns and White. In northwest Georgia...Bartow...Carroll...Catoosa...Chattooga...Dade... Floyd...Gordon...Haralson...Murray...Paulding...Polk...Walker and Whitfield. In west central Georgia...Chattahoochee... Coweta...Harris...Heard...Lamar...Macon...Marion... Meriwether...Muscogee...Pike...Schley...Spalding...Stewart... Sumter...Talbot...Taylor...Troup...Upson and Webster. * From late tonight through Thursday morning * A strong upper level low pressure system in combination with deep tropical moisture and saturated soils will set up the potential for flooding and flash flooding across a large portion of North and Central Georgia on Wednesday through Thursday morning. Rainfall will increase in intensity through the day Wednesday across the watch area with an additional 2 to 3 inches of rain likely with isolated higher amounts possible. The heaviest rainfall is anticipated in the afternoon through the early evening hours. * Due to the heavy rainfall the past several days, many creeks and streams are already near or above bankfull. Creeks and rivers could rise out of their banks, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
4 follow-up statements
078 WGUS62 KFFC 140912 FFAFFC Flood Watch National Weather Service Peachtree City GA 412 AM EST Wed Nov 14 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-141715- /O.CON.KFFC.FF.A.0008.000000T0000Z-181115T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Stewart-Webster-Sumter-Dooly-Crisp- Pulaski-Wilcox-Dodge- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Columbus, Warner Robins, Dublin, Lumpkin, Americus, and Cordele 412 AM EST Wed Nov 14 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of central Georgia...east central Georgia...north central Georgia...northeast Georgia...northwest Georgia and west central Georgia...including the following areas...in central Georgia...Baldwin...Bibb...Bleckley...Butts... Crawford...Crisp...Dodge...Dooly...Houston...Jasper...Jones... Laurens...Monroe...Peach...Pulaski...Putnam...Twiggs...Wilcox and Wilkinson. In east central Georgia...Glascock...Greene... Hancock...Jefferson...Johnson...Taliaferro...Warren... Washington and Wilkes. In north central Georgia...Barrow... Cherokee...Clayton...Cobb...Dawson...DeKalb...Douglas... Fannin...Fayette...Forsyth...Gilmer...Gwinnett...Hall... Henry...Lumpkin...Morgan...Newton...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee... Oglethorpe...Towns and White. In northwest Georgia...Bartow... Carroll...Catoosa...Chattooga...Dade...Floyd...Gordon... Haralson...Murray...Paulding...Polk...Walker and Whitfield. In west central Georgia...Chattahoochee...Coweta...Harris... Heard...Lamar...Macon...Marion...Meriwether...Muscogee... Pike...Schley...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson and Webster. * Through Thursday morning * A strong upper level low pressure system in combination with deep tropical moisture and saturated soils will set up the potential for flooding and flash flooding across a large portion of North and Central Georgia on this morning through Thursday morning. Rainfall will increase in intensity through the day today across the watch area with an additional 2 to 3 inches of rain likely with isolated higher amounts possible. The heaviest rainfall is anticipated in the afternoon through the early evening hours. * Due to the heavy rainfall the past several days, many creeks and streams are already near or above bankfull. Creeks and rivers could rise out of their banks, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
819 WGUS62 KFFC 141938 FFAFFC Flood Watch National Weather Service Peachtree City GA 238 PM EST Wed Nov 14 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-150900- /O.CON.KFFC.FF.A.0008.000000T0000Z-181115T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Stewart-Webster-Sumter-Dooly-Crisp- Pulaski-Wilcox-Dodge- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Columbus, Warner Robins, Dublin, Lumpkin, Americus, and Cordele 238 PM EST Wed Nov 14 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of central Georgia...east central Georgia...north central Georgia...northeast Georgia...northwest Georgia and west central Georgia...including the following areas...in central Georgia...Baldwin...Bibb...Bleckley...Butts... Crawford...Crisp...Dodge...Dooly...Houston...Jasper...Jones... Laurens...Monroe...Peach...Pulaski...Putnam...Twiggs...Wilcox and Wilkinson. In east central Georgia...Glascock...Greene... Hancock...Jefferson...Johnson...Taliaferro...Warren... Washington and Wilkes. In north central Georgia...Barrow... Cherokee...Clayton...Cobb...Dawson...DeKalb...Douglas... Fannin...Fayette...Forsyth...Gilmer...Gwinnett...Hall... Henry...Lumpkin...Morgan...Newton...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee... Oglethorpe...Towns and White. In northwest Georgia...Bartow... Carroll...Catoosa...Chattooga...Dade...Floyd...Gordon... Haralson...Murray...Paulding...Polk...Walker and Whitfield. In west central Georgia...Chattahoochee...Coweta...Harris... Heard...Lamar...Macon...Marion...Meriwether...Muscogee... Pike...Schley...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson and Webster. * Through Thursday morning * A strong upper level low pressure system in combination with deep tropical moisture and saturated soils will set up the potential for flooding and flash flooding across a large portion of North and Central Georgia through Thursday morning. Rainfall will increase in intensity through this afternoon and evening across the watch area with an additional 1 to 3 inches of rain likely, and isolated higher amounts possible. * Due to the heavy rainfall the past several days, many creeks and streams are already near or above bankfull. Creeks and rivers could rise out of their banks quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
501 WGUS62 KFFC 150839 FFAFFC Flood Watch National Weather Service Peachtree City GA 339 AM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-151200- /O.CON.KFFC.FF.A.0008.000000T0000Z-181115T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Stewart-Webster-Sumter-Dooly-Crisp- Pulaski-Wilcox-Dodge- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Columbus, Warner Robins, Dublin, Lumpkin, Americus, and Cordele 339 AM EST Thu Nov 15 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... The Flash Flood Watch continues for * Portions of central Georgia...east central Georgia...north central Georgia...northeast Georgia...northwest Georgia and west central Georgia...including the following areas...in central Georgia...Baldwin...Bibb...Bleckley...Butts... Crawford...Crisp...Dodge...Dooly...Houston...Jasper...Jones... Laurens...Monroe...Peach...Pulaski...Putnam...Twiggs...Wilcox and Wilkinson. In east central Georgia...Glascock...Greene... Hancock...Jefferson...Johnson...Taliaferro...Warren... Washington and Wilkes. In north central Georgia...Barrow... Cherokee...Clayton...Cobb...Dawson...DeKalb...Douglas... Fannin...Fayette...Forsyth...Gilmer...Gwinnett...Hall... Henry...Lumpkin...Morgan...Newton...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee... Oglethorpe...Towns and White. In northwest Georgia...Bartow... Carroll...Catoosa...Chattooga...Dade...Floyd...Gordon... Haralson...Murray...Paulding...Polk...Walker and Whitfield. In west central Georgia...Chattahoochee...Coweta...Harris... Heard...Lamar...Macon...Marion...Meriwether...Muscogee... Pike...Schley...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson and Webster. * Until 7 AM EST this morning * The final round of moderate rain will push across the area through this morning. Additional rainfall of one-quarter to one and a half inches will be possible, with the greatest amounts over eastern Georgia where the rain will taper off late this morning. Several rivers are already in flood and there is also a chance of isolated flash flooding as this wave of precipitation moves through. * Due to the heavy rainfall the past several days, many creeks and streams are already near or above bankfull. Creeks and rivers could rise out of their banks quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
487 WGUS62 KFFC 151207 FFAFFC Flood Watch National Weather Service Peachtree City GA 707 AM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>097-102>109-151315- /O.EXP.KFFC.FF.A.0008.000000T0000Z-181115T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Stewart-Webster-Sumter-Dooly-Crisp- Pulaski-Wilcox-Dodge- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Columbus, Warner Robins, Dublin, Lumpkin, Americus, and Cordele 707 AM EST Thu Nov 15 2018 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for portions of north and central Georgia has expired. The heaviest of the rainfall has exited the area. Issues with river and stream flooding may continue over the next few days. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Nov 13, 12:35 PM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Nov 13, 12:35 PM EST, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1235 PM EST Tue Nov 13 2018 .PREV DISCUSSION... /Issued 431 AM EST Tue Nov 13 2018/ SHORT TERM /Today through Wednesday/... Primary concerns are heavy rain and flooding this forecast. Rainfall estimates based on MRMS last 24 hours ending at 08Z were quite significant with a wide swath of 2.5-3.25" amounts covering much of north GA with the highest rates falling around midday and afternoon. About 10 gage reports over 4 inches were received and a dozen or so rivers/creeks went above flood stage Monday afternoon and evening. As rainfall rates have tapered off and river levels have for the most part peaked, have cancelled flood watch as WPC and model consensus QPF indicate only 1/4 to 1/2 inch additional precip likely over north GA (up to 3/4 inch in westcentral GA) from now through 12Z Wednesday. Pattern overall not expected to changes much in the short term period with strong positively-tilted h5 trough extending from the midwest states down into west TX. Upper low progged to develop over the mid-south and quickly deepen which leaves GA in SW flow aloft in region of strong moist/warm advection especially late Wed and Wed night. Agree with WPC QPF of 2-3" 18Z Wed - 12Z Thur. Will be issuing Hydrologic Outlook (ESF) for next round of rain and will likely be issuing another flood or flash flood watch for that period later today or tonight. Convection generally not expected though could see some elevated instability this morning over far SE counties. Will have to monitor later forecasts in case moisture increases more than expected with next surge. At this time, no indication that cold air mass will be able to modify enough for any surface-based or elevated convection. SNELSON LONG TERM /Wednesday Night through Monday/... Have continued likely pops at the start of the extended period as deep upper low digs into the Lower Mississippi Valley. Models continue to indicate little instability with this system, and have only advertised moderate rainfall with no mention of thunder in the grids. As previously mentioned, with the above normal precipitable water values, flooding continues to be a concern through Thursday. Low lifts out of the area quickly on Thursday, halting precipitation, and bringing in dry air behind it. No pops in the forecast through the remainder of the period, and temperatures will be cool to seasonal. 31 HYDROLOGY... A Hydrologic Outlook has been issued to address the potential for flooding Wednesday and Thursday. A (Flash) Flood Watch will likely be issued later today or tonight. Please see the Outlook for additional information. 31 && .AVIATION... 18Z Update... Fairly wide range of conditions expected through 06Z, although a mixture of MVFR and IFR conditions are expected to predominate. Most areas IFR or lower after 06Z. Scattered light rain across the forecast area through 06Z, becoming more widespread and increasing in intensity by 12Z. Northwest winds 6-10kt, becoming northeast by 04Z-08Z. Wind speeds increase to 8-12kt after 12-14Z. //ATL Confidence...18Z Update... Low confidence on cig and vsby timing. Medium confidence for all other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 55 44 47 37 / 90 60 90 90 Atlanta 52 44 48 39 / 90 60 90 90 Blairsville 50 40 48 37 / 80 50 80 90 Cartersville 49 42 49 39 / 80 50 80 90 Columbus 55 47 53 42 / 100 70 90 90 Gainesville 54 44 46 37 / 90 60 80 90 Macon 57 50 52 42 / 80 70 90 90 Rome 48 40 47 39 / 80 40 80 90 Peachtree City 52 44 49 40 / 100 60 90 90 Vidalia 67 53 56 46 / 70 60 80 90 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....31 AVIATION...SNELSON
Hazardous weather outlook, Nov 13, 5:52 AM EST, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 552 AM EST Tue Nov 13 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 552 AM EST Tue Nov 13 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Rain will continue today, with an additional 0.5 to 1.0 inches possible over the area on top of what was received yesterday. At times rain may be moderate to heavy, and localized flooding will be possible. Up to 2 inches of additional rainfall is possible, with locally higher amounts possible. Patchy dense fog is possible through mid morning over portions of central Georgia. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... An extended period of rain is expected through early Thursday. The rain could be heavy at times with isolated thunderstorms for portions of central Georgia. As the rain occurs, an increased threat for river and stream flooding is expected by the middle of the week. Localized flash flooding is possible as well, especially across the higher terrain of north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 7:21 PM EST | Special Weather Statement | FFC | Banks, Hall, White | 84 min |
| Nov 12, 7:35 PM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Nov 12, 8:38 PM EST | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Nov 12, 8:55 PM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Nov 12, 9:09 PM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Nov 12, 9:26 PM EST | River Flood Warning | FFC | Polk | 24 hr |
| Nov 12, 10:00 PM EST | River Flood Warning | FFC | Cherokee | 24 hr |
| Nov 12, 10:33 PM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Nov 12, 10:52 PM EST | River Flood Warning | FFC | Bartow | 24 hr |
| Nov 12, 11:08 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Nov 13, 2:24 AM EST | River Flood Warning | FFC | Haralson | 10 hr |
| Nov 13, 9:23 AM EST | River Flood Warning | FFC | Floyd | 6 days |
| Nov 13, 10:30 AM EST | River Flood Warning | FFC | Cobb, Douglas | 38 hr |
| Nov 13, 11:11 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Nov 13, 11:15 AM EST | River Flood Warning | FFC | Barrow, Jackson | 56 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Floyd | 5 hr |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Nov 13, 5:13 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Nov 13, 5:54 PM EST | River Flood Warning | FFC | Gordon | 21 hr |
Nearby
Flash Flood Watches in Georgia, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.